# SDR AALA20170926004

- Difficulty date: September 8, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81255
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO RIGHT TRANSITION PANEL BETWEEN BS 847 AND 867, STRINGER 25R.   INSTALLED A NEW TRANSITION PANEL IAW SRM 53-00-53.
